Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 394, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 6, 2025, 2:18 PM EDT for Cherokee County, Cobb County, Georgia. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2025, 2:18 PM EDT (18:18 UTC)
- Expired
- Sep 6, 2025, 2:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cherokee County, GA, Cobb County, GA
The radar
The Atlanta radar (KFFC), 80 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 2:20 PM EDT | HAIL 0.88 | 2 Ene Acworth, GA | Nickel Size Hail reported at Baker Grove Rd and Rosehip Lane. |
| Sep 6, 2:25 PM EDT | HAIL 0.88 | Kennesaw, GA | |
| Sep 6, 2:25 PM EDT | HAIL 1 | 2 Ese Oak Grove, GA | Several reports of dime to quarter sized hail along Hwy 92 from Acworth to west of Woodstock. |
| Sep 6, 2:34 PM EDT | HAIL 1 | 2 S Oak Grove, GA | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 572 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
041
WUUS52 KFFC 061818
SVRFFC
GAC057-067-061845-
/O.NEW.KFFC.SV.W.0394.250906T1818Z-250906T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
218 PM EDT Sat Sep 6 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Cherokee County in north central Georgia...
Northwestern Cobb County in north central Georgia...
* Until 245 PM EDT.
* At 217 PM EDT, a severe thunderstorm was located over Acworth, or 9
miles northwest of Marietta, moving east at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Kennesaw, Woodstock, Acworth, Lebanon, Kellogg Creek, Sandy Plains,
Oak Grove, Kennesaw State University, and Hobgood Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3408 8466 3413 8466 3417 8453 3409 8447
3400 8448 3400 8469 3408 8471
TIME...MOT...LOC 1817Z 271DEG 11KT 3405 8465
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
625
WWUS52 KFFC 061836
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
236 PM EDT Sat Sep 6 2025
GAC057-067-061845-
/O.CON.KFFC.SV.W.0394.000000T0000Z-250906T1845Z/
Cherokee GA-Cobb GA-
236 PM EDT Sat Sep 6 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHWESTERN CHEROKEE AND NORTH CENTRAL COBB COUNTIES...
At 236 PM EDT, a severe thunderstorm was located over Kennesaw State
University, or 7 miles north of Marietta, moving east at 15 mph.
HAZARD...60 mph wind gusts and dime size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Kennesaw, Woodstock, Lebanon, Kellogg Creek, Sandy Plains, Oak Grove,
Kennesaw State University, and Hobgood Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3414 8462 3417 8453 3409 8447 3401 8449
3403 8462
TIME...MOT...LOC 1836Z 271DEG 11KT 3405 8458
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 1:39 PM EDT, 39 minutes earlier.
Area forecast discussion, Sep 6, 1:39 PM EDT, 39 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 139 PM EDT Sat Sep 6 2025 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Sunday) Issued at 406 AM EDT Sat Sep 6 2025 At a glance: - Summer isn't going down without a fight. - Toasty Temps and scattered thunderstorms ahead of a cold front. Another day in the 90s for the CWA, though cooler and drier air is lined up for the start of next week. Humid conditions under SW winds will help drive the heat indices up towards triple digits along and south of I-20. Thunderstorm activity will gradually spread south through the day with the entire system pushing off to the northeast by tomorrow. TSRA conditions are expected to become more widespread mainly from areas along and north of the I-85 corridor today as the front approaches. Dry air aloft will largely contain the southern push of thunderstorms. It will also help to put a cap on the severe potential, although a few storms could be strong with an isolated severe wind gusts. Colder air aloft could cause a few storms to drop pea to dime sized hail across northern GA as well. Vaughn && .LONG TERM... (Sunday night through Friday) Issued at 406 AM EDT Sat Sep 6 2025 Key Messages: - Mostly dry with isolated showers and storms generally confined to the southern portion of the forecast area. - Cold front passage at the start of the period will promote mild conditions through midweek. Discussion: The long term period picks up in the wake of a cold front passage. Mid-/upper-level troughing will be the rule, with any appreciable moisture largely displaced south of the CWA. As a result, PoPs are capped at ~30% and are confined to the southern portion of the CWA. The vast majority of the area will be rain-free through the period thanks to the drying effects of high pressure. Northeasterly/easterly surface/low-level winds will have a moderating effect on temperature's well after the initial push of the front. High temps will be in the upper 70s to mid-80s and low temps will be in the upper 50s to mid-60s. Temps will be some 5-10 degrees cooler in the mountains. High temps will return to the mid- 80s to upper 80s at the end of the week. There is no concern for severe weather as shear and instability parameters are still lacking in the ensemble guidance. We are still somewhat in the warm season, however, so cannot rule out a strong storm or two each day across the southern portion of the CWA, where some moisture and convergence will remain in the vicinity of the then-diffuse front. Martin && .AVIATION... (18Z TAFS) Issued at 132 PM EDT Sat Sep 6 2025 Broken line of TSRA is pushing eastward currently with the expectation to push into the metro ATL TAF sites in the next 30 min to an hour. These should continue pushing through until ~22-23z when the line pushes into eastern GA. VRB wind gusts are possible with this line but then after we should see skies go back to VFR. Tomorrow morning there is a chance for scattered low end MVFR between 09 and 12z before lifting to a scattered cu field. //ATL Confidence...18Z Update... Medium to high on TSRA timing. Medium on MVFR in morning. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 88 67 85 63 / 40 10 10 10 Atlanta 88 67 85 66 / 50 10 0 0 Blairsville 80 59 77 55 / 60 10 10 0 Cartersville 86 63 83 61 / 60 10 0 0 Columbus 93 70 89 68 / 20 10 0 0 Gainesville 87 66 85 62 / 50 10 10 0 Macon 92 69 89 68 / 10 10 10 10 Rome 84 63 81 59 / 60 10 0 0 Peachtree City 89 66 85 63 / 30 10 0 0 Vidalia 93 71 91 68 / 0 0 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Vaughn LONG TERM....Martin AVIATION...Hernandez
Hazardous weather outlook, Sep 6, 5:52 AM EDT, 8 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 552 AM EDT Sat Sep 6 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 552 AM EDT Sat Sep 6 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... Isolated to scattered thunderstorms are expected this afternoon and evening. Widespread severe weather is not expected, but a few strong storms may produce damaging wind gusts, small hail, and frequent lightning. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated thunderstorms will be possible across parts of eastern and central Georgia during the afternoons and evenings Sunday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Sep 6, 1:16 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
116 PM EDT Sat Sep 6 2025
GAZ008-015-016-061745-
Union GA-White GA-Lumpkin GA-
116 PM EDT Sat Sep 6 2025
...A strong thunderstorm will impact portions of northern Lumpkin,
northwestern White and southern Union Counties through 145 PM EDT...
At 116 PM EDT, a strong thunderstorm was over Gooch Mountain Shelter,
or 10 miles north of Dahlonega, moving northeast at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Suches, Camp Merrill, Whitley Gap Shelter, Woods Hole Shelter, Camp
Coleman Lake, Owltown, Vogel State Park, Hawk Mountain Shelter,
Porter Springs, Turners Corner, Blood Mountain Shelter, Gaddistown,
and Gooch Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3480 8385 3468 8382 3457 8406 3465 8415
3469 8413 3483 8399
TIME...MOT...LOC 1716Z 230DEG 20KT 3467 8405
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 6, 1:37 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
137 PM EDT Sat Sep 6 2025
GAZ019-020-030-031-041-061815-
Polk GA-Haralson GA-Bartow GA-Paulding GA-Floyd GA-
137 PM EDT Sat Sep 6 2025
...A strong thunderstorm will impact portions of northwestern
Paulding, northeastern Haralson, southeastern Floyd, eastern Polk and
southwestern Bartow Counties through 215 PM EDT...
At 137 PM EDT, a strong thunderstorm was over Antioch, or near
Cedartown, moving east at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dallas, Rockmart, Euharlee, Aragon, Braswell, Taylorsville,
Yorkville, Burnt Hickory Ridge, Eubank Lake, Van Wert, Seney,
Stilesboro, and Fish Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3388 8517 3405 8512 3413 8518 3415 8491
3400 8483 3385 8491
TIME...MOT...LOC 1737Z 273DEG 28KT 3398 8520
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 6, 1:42 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
142 PM EDT Sat Sep 6 2025
GAZ008-009-015-016-061815-
Union GA-Towns GA-White GA-Lumpkin GA-
142 PM EDT Sat Sep 6 2025
...A strong thunderstorm will impact portions of south central Towns,
northeastern Lumpkin, White and east central Union Counties through
215 PM EDT...
At 142 PM EDT, a strong thunderstorm was over Camp Coleman Lake, or 7
miles northwest of Cleveland, moving east at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cleveland, Helen, Unicoi State Park, Whitley Gap Shelter,
Robertstown, Woods Hole Shelter, Low Gap Shelter, Camp Coleman Lake,
Anna Ruby Falls, Smithgall Woods Conservation Are, Turners Corner,
Blood Mountain Shelter, Sautee, and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3481 8367 3481 8368 3479 8368 3477 8363
3474 8362 3473 8362 3472 8364 3469 8364
3466 8366 3462 8364 3461 8365 3459 8391
3474 8396 3482 8373
TIME...MOT...LOC 1742Z 256DEG 21KT 3467 8385
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 6, 2:00 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
200 PM EDT Sat Sep 6 2025
GAZ031-041-042-061815-
Haralson GA-Carroll GA-Paulding GA-
200 PM EDT Sat Sep 6 2025
...A strong thunderstorm will impact portions of southwestern
Paulding, northeastern Haralson and north central Carroll Counties
through 215 PM EDT...
At 200 PM EDT, a strong thunderstorm was near Draketown, or 9 miles
southwest of Dallas, moving east at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dallas, Villa Rica, Temple, Draketown, and New Georgia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3385 8492 3393 8486 3381 8487 3378 8490
3374 8493 3376 8509 3387 8510
TIME...MOT...LOC 1800Z 276DEG 29KT 3385 8499
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 6, 2:07 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
207 PM EDT Sat Sep 6 2025
GAZ016-023-061830-
Hall GA-White GA-
207 PM EDT Sat Sep 6 2025
...A strong thunderstorm will impact portions of southern White and
northeastern Hall Counties through 230 PM EDT...
At 207 PM EDT, a strong thunderstorm was near Clermont, or near
Cleveland, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cleveland, Clermont, Leaf, and Mossy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3462 8364 3458 8364 3455 8362 3453 8363
3451 8367 3447 8364 3446 8385 3449 8385
3450 8384 3452 8384 3453 8383 3454 8385
3457 8386 3464 8365
TIME...MOT...LOC 1807Z 232DEG 9KT 3452 8381
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 6, 2:10 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
210 PM EDT Sat Sep 6 2025
GAZ020-021-031-032-061845-
Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
210 PM EDT Sat Sep 6 2025
...A strong thunderstorm will impact portions of northeastern
Paulding, southwestern Cherokee, northwestern Cobb and southeastern
Bartow Counties through 245 PM EDT...
At 210 PM EDT, a strong thunderstorm was over New Hope, or near
Dallas, moving east at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Marietta, Dallas, Kennesaw, Woodstock, Acworth, Powder Springs,
Hiram, Emerson, Fair Oaks, White Water Park, Burnt Hickory Ridge,
Kellogg Creek, Lost Mountain Park, Oak Grove, Kennesaw State
University, Jim R Miller Park, George Washington Carver St Pk, Cross
Roads, Due West, and Sandy Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3386 8484 3407 8487 3416 8462 3416 8453
3403 8446 3389 8456
TIME...MOT...LOC 1810Z 256DEG 17KT 3396 8480
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 8:09 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Sep 6, 5:28 AM EDT | Special Weather Statement | FFC | Lumpkin | 47 min |
| Sep 6, 1:10 PM EDT | Special Weather Statement | FFC | Polk | 35 min |
| Sep 6, 1:16 PM EDT | Special Weather Statement | FFC | Lumpkin | 29 min |
| Sep 6, 1:37 PM EDT | Special Weather Statement | FFC | Paulding | 38 min |
| Sep 6, 1:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Sep 6, 2:00 PM EDT | Special Weather Statement | FFC | Paulding | 15 min |
| Sep 6, 2:07 PM EDT | Special Weather Statement | FFC | White | 23 min |
| Sep 6, 2:10 PM EDT | Special Weather Statement | FFC | Cobb | 35 min |
| Sep 6, 2:33 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Sep 6, 2:42 PM EDT | Special Weather Statement | FFC | Heard | 18 min |
| Sep 6, 2:44 PM EDT | Special Weather Statement | FFC | Gwinnett | 16 min |
| Sep 6, 2:57 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Sep 6, 2:59 PM EDT | Special Weather Statement | FFC | Banks | 31 min |
| Sep 6, 3:15 PM EDT | Special Weather Statement | FFC | Coweta | 15 min |
| Sep 6, 3:18 PM EDT | Special Weather Statement | FFC | Hall | 12 min |
| Sep 6, 3:32 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Sep 6, 3:50 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Sep 6, 4:02 PM EDT | Special Weather Statement | FFC | Henry | 13 min |
| Sep 6, 4:14 PM EDT | Special Weather Statement | FFC | Henry | 16 min |
| Sep 6, 4:19 PM EDT | Special Weather Statement | FFC | Clarke | 26 min |
| Sep 6, 4:47 PM EDT | Special Weather Statement | FFC | Monroe | 28 min |
| Sep 6, 4:51 PM EDT | Special Weather Statement | FFC | Oglethorpe | 24 min |
| Sep 6, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 37 min |
| Sep 6, 5:30 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| Sep 6, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Putnam | 28 min |
| Sep 6, 5:53 PM EDT | Special Weather Statement | FFC | Bibb | 37 min |
| Sep 6, 6:06 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Sep 6, 6:24 PM EDT | Special Weather Statement | FFC | Twiggs | 36 min |
| Sep 6, 6:40 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Sep 6, 7:17 PM EDT | Special Weather Statement | FFC | Glascock | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.